# SDR SWIA202156206

- Difficulty date: January 6, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD4 INTERCOSTAL IS CRACK   (C-CHECK) RO 2/9/2021   REMOVED CRACKED PAX DOOR MID DD4 INTERCOSTAL, AND INSTALLED NEW INTERCOSTAL. REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, BOMBARDIER DWG. 601R31702 REV. N. RESTORED FINISH. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
